# SDR CA960214019

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flexshaft Lock
- Part number: 335C
- Condition: Not Engaging
- Location: T/R Pwr Drv Unit
- Component: Airesrch, 1267586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FLEXSHAFT LOCK NOT ENGAGING CAM. FOUND UNSECURED AND FAILED ON SHAFT.
